UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

Rational term structure models with geometric Levy martingales

Brody, DC; Hughston, LP; Mackie, E; (2012) Rational term structure models with geometric Levy martingales. STOCHASTICS-AN INTERNATIONAL JOURNAL OF PROBABILITY AND STOCHASTIC PROCESSES , 84 (5-6) pp. 719-740. 10.1080/17442508.2012.689835.

Full text not available from this repository.
Type: Article
Title: Rational term structure models with geometric Levy martingales
DOI: 10.1080/17442508.2012.689835
Keywords: Science & Technology, Physical Sciences, Mathematics, Applied, Statistics & Probability, Mathematics, MATHEMATICS, APPLIED, STATISTICS & PROBABILITY, interest rate modelling, asset pricing, Levy processes, INTEREST-RATES, CONTINGENT CLAIMS, VALUATION, RETURNS, DRIVEN
UCL classification: UCL > School of BEAMS
UCL > School of BEAMS > Faculty of Maths and Physical Sciences
URI: http://discovery.ucl.ac.uk/id/eprint/1363649
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item